Pain in breast
Hi, recently i took i-pill for first time. After 5-6 days i am feeling pain and heaviness in breasts. Also thin white fluid is coming out from breast. Kindly suggest.
Like the answers? Chat privately with the doctor of your choice
That is normal. U can get serum prolactin test done. But it would subside on its own.giving details like whether u feel a lump. Colour of discharge would help to give answers to ur questions
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.